# SDR HALA0000102

- Difficulty date: March 30, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N650HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47714
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 892809040002F
- Part serial: 3335
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 153 - LIH - RIGHT ENGINE LOOP A LT ILLUMINATED FIRE TEST NORMAL, THEN RIGHT ENGINE FIRE HANDLE ILLUMINATED FOR APPROX 5-10 SECONDS THEN WENT OUT.  ALL OTHER COCKPIT INDICATIONS WERE NORMAL.  A/C WAS BEYOND HALFWAY POINT AND CONTINUED TO LIH.  CLEANED RT ENGINE FIRE LOOP ELEMENT CONNECTORS.  REPLACED RT ENGINE FIRE DETECTION CONTROLLER.  OPS CHECK OK.  (M)
